# SDR 2018FA0000378

- Difficulty date: August 22, 2018
- Submitted: September 17, 2018
- Operation: General aviation
- Aircraft: N65KZ
- Make and model: Emb EMB-505
- Aircraft serial: 50500103
- Aircraft time: 937 hours, 829 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Condition: Failed
- Location: Hyd Pump
- Part time: 937 hours, 829 cycles
- Component: Pump, Eaton
- Component part number: 3032249002
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

8/22/2018, DURING CRUISE, WHINING NOISE FROM LT ENGINE FOLLOWED BY A CAS MESSAGE HYDRAULIC FAULT. SYSTEM INDICATED HYDRAULIC PRESSURE FLUCTUATION FOLLOWED BY ZERO PRESSURE INDICATION. AFTER MULTIPLE FAILED ATTEMPTS, ABLE TO GET LANDING GEAR DOWN AND THREE GREEN INDICATION. DECLARED EMERGENCY LANDING AND LANDED SUCCESSFULLY WITH NORMAL BRAKING INTO KMLI. FOUND HYDRAULIC FLUID ON GROUND UNDER LT ENGINE ABOUT 2 FEET IN DIAMETER. LOOKED AT HYDRAULIC RESERVOIR AND FOUND IT TO BE EMPTY. FOUND HYDRAULIC FLUID COMING FROM LT ENGINE HYDRAULIC PUMP. REMOVED LT ENGINE HYDRAULIC PUMP AND FOUND PUMP SHAFT SEAL FAILURE. REMOVED RT ENGINE HYDRAULIC PUMP PER REQUEST FROM TECH SUPPORT AND FOUND HYDRAULIC PUMP SHAFT SEAL FAILURE AS WELL. REPLACED BOTH ENGINE HYDRAULIC PUMPS AS REQUIRED. ATTEMPTED TO DELIVER AIRCRAFT AND PILOT REPORTED BRAKE SYSTEM FAILURE. TROUBLESHOT AND FOUND HYDRAULIC SWITCHES ON RESERVOIR FAILED, UPPER SWITCH P/N 3032408-325, LOWER SWITCH P/N 3032408-326. AFTER REPLACEMENT OF HYDRAULIC SWITCHES AIRCRAFT RELEASED AND FLEW HOME WITHOUT INCIDENT.
